Volume 33, Issue 2 (2013)

Moufang planes with the Newton property Details     PDF
Zoltàn Szilasi 1-10

On the existence of orthonormal geodesic bases for Lie algebras Details     PDF
Grant Cairns, Nguyen Thanh Tung Le, Anthony Nielsen, Yuri Nikolayevsky 11-18

Control affine systems on solvable three-dimensional Lie groups, II Details     PDF
Rory Biggs, Claudiu C. Remsing 19-34

On some continued fraction expansions for the ratios of the function Details     PDF
D.D. Somashekara, S.L. Shalini, K. Narasimha Murthy 35-42

Classification of book spreads in PG(5, 2) Details     PDF
T.P. McDonough, R. Shaw, S. Topalova 43-64

Maximal sector of analyticity for C_{0}-semigroups generated by elliptic operators with separation property in L^{p} Details     PDF
Giorgio Metafune, Noboru Okazawa, Motohiro Sobajima, Tomomi Yokota 65-82

On the Dooley-Rice contraction of the principal series Details     PDF
Benjamin Cahen 83-96

Duals of curves in Hyperbolic space Details     PDF
Ryota Hayashi, Shyuichi Izumiya, Takami Sato 97-106

Extremal Tri-Cyclic Graphs with respect to the First and Second Zagreb Indices Details     PDF
Tayebeh Dehghan-Zadeh, Hongbo Hua, Ali Reza Ashrafi, Nader Habibi 107-122

A further simplification of Tarski’s axioms of geometry Details     PDF
T.J.M. Makarios 123-132

Complete independence of an axiom system for central translations Details     PDF
Jesse Alama 133-142

An alternate proof of “Tame Fréchet spaces are Quasi-Normable” Details     PDF
Angela A. Albanese 143-148

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932